Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mm97

Erythromycin - Scared

Recommended Posts

I am starting Accutane on Hallowe'en, but until then my dermatologist wants me to take Eryc (erythromycin) and I'm really terrified to take it, mostly because it's supposed to be really harsh on the stomach. Can anyone who's taken it tell me what kind of side effects you had, if any? Did they improve over time or stay the same? Again, I don't really care if it makes me dizzy or tired or anything like that, I'm just worried about vomiting and nausea.

Also, she wants to keep me on erythromycin for the first little while on Accutane - does anyone else have experience with that combination? How did it go?

Share this post


Link to post
Share on other sites

I used topical erythromycin for 2 years and it didn't do much for me. It kept things under control for a little while, even after I quit using it I had a relatively good skin.

I didn't know they had pills for erythromycin!

Share this post


Link to post
Share on other sites

I've been taking 800mg/day for about 2 weeks now and I haven't had any side effects at all. I eat yoghurt daily.. not sure if that has helped or not but I've been on antibiotics for so long that I figure I should just in case.

I've also just started my second Accutane course as well and my derm wants me to continue with the Erythromycin. It's only my first day though so I don't really feel any differently.

I wish you the best of luck :)

Share this post


Link to post
Share on other sites

Thanks everyone for your help!

I've been taking it for two weeks now and had no side effects but a HUGE improvement in my skin... it's actually quite amazing and a huge surprise that it worked so quickly... it's annoying to have to take it 3 times a day though :( And on Monday or maybe the next day I will be starting Accutane along with it, so that's four pills a day, possibly five... But it will be worth it I hope!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×